MAUDE Adverse Event Report: Saluda Medical Pty Ltd Evoke CAP12 Percutaneous Lead Kit - 60cm (US); SCS LEAD

Saluda Medical Pty Ltd Evoke CAP12 Percutaneous Lead Kit - 60cm (US); SCS LEAD
Model Number 102878
Medical Device Problem Codes High impedance (1291); Inappropriate/Inadequate Shock/Stimulation (1574)
Health Effect - Clinical Code Inadequate Pain Relief (2388)
Date of Event 08/24/2026
Type of Reportable Event Serious Injury

Brand Name
Evoke CAP12 Percutaneous Lead Kit - 60cm (US)
Common Device Name
SCS LEAD
Manufacturer (Section D)
Saluda Medical Pty Ltd
5 eden park drive
macquarie park, nsw 2113
AS  2113
MDR Report Key50861026
Report Number3016111136-2026-00198
Device Sequence Number10025582
Product Code LGW
UDI-Device Identifier09352307001640
UDI-Public09352307001640
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/22/2026
Report Date (Section F) 09/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number102878
Device Catalogue Number3008
Device Lot Number9018216317
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date08/24/2026
Event Location Hospital
Date Report to Manufacturer08/24/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/22/2026
Date Device Manufactured10/29/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown